ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Асимптотическая устойчивость управляемых систем, описываемых параболическим уравнением с частными производными

Брутян, В. К. and Бадалян, А. Р. (1998) Асимптотическая устойчивость управляемых систем, описываемых параболическим уравнением с частными производными. Հայաստանի ԳԱԱ Զեկույցներ, 98 (1). pp. 9-22. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
4Mb

Item Type:Article
Additional Information:Մասնակի ածանցյալներով պարբոլիկ հավասարումով նկարագրվող կառավարելի համակարգի ասիմպտոտիկ կայունությունը։ Asimptotic stability of control sistems defined by parabolic equations with distributed parameters.
Uncontrolled Keywords:Բրուտյան Վ. Կ., Բադալյան Ա. Ռ., Broutian V. K., Badalian A. R.
Subjects:Q Science > QA Mathematics
ID Code:5954
Deposited By:NAS Reports
Deposited On:23 May 2013 13:30
Last Modified:13 Mar 2014 08:17

Repository Staff Only: item control page